# SDR SIMA200712703

- Difficulty date: May 5, 2007
- Submitted: May 7, 2007
- Operation: Air carrier
- Aircraft: N631AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145139
- Aircraft time: 18,174 hours, 17,569 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Part number: 3601133500
- Part serial: 230702
- Condition: Failed
- Location: Left Engine
- Part time: 8,273 hours, 7,379 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

ENGINE ONE FIRE DETECT FAIL CAUTION MESSAGE ON TAKEOFF.  REMOVED AND REPLACED NUMBER ONE ENGINE FIRE DETECTOR IAW EMB AMM 26-11-01 AND ENGINE PYLON FIRE DETECTOR IAW EMB 26-11-02. OPERATIONAL CHECKS GOOD ON BOTH COMPONENTS, RETURNED AIRCRAFT TO SERVICE.
